Top answers from doctors based on your search:
Disclaimer

does gianvi help with pimples

A 29-year-old female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
Acne on oral bcp's: If by "go away" you mean when you are actually taking the "active" pills of "Yaz", and not just when you take the "inactive " pills (placebos), it is ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 31-year-old female asked:
Dr. Stanley Katz
47 years experience Dermatology
See dermatologist: Usually, Yaz would help to reduce acne, esp on the face. however, you might require another Rx med to be used along with your current birth control me ... Read More
Dr. Abdulsatar Aboobaker
Specializes in
I acne: Contraceptive pills usually help with acne. Many times Diane 28 is prescribed to help with the treatment of acne, however if that does not then you w ... Read More
A 21-year-old female asked:
Dr. Jeffrey Fromowitz
19 years experience Dermatology
Possible: Yaz, (drospirenone and ethinyl estradiol) is an oral contraceptive. These medications can be used as a treatment for hormonal acne in women. While it ... Read More
2
2 thanks
A 21-year-old female asked:
Dr. Edward Jacobs
46 years experience Obstetrics and Gynecology
See your MD: Consider Yaz (drospirenone and ethinyl estradiol) trial for two months if your doctor approves. If you go on accutane, you must use some dependable m ... Read More
A 19-year-old female asked:
Dr. John Berryman
54 years experience Obstetrics and Gynecology
BCP ?'s: "Yaz plus" or other low dose oral bcp's are not related to skin eruptions described ( "tiny red pimples on toes and fingers"). See your gyn physician ... Read More
A 24-year-old female asked:
Dr. Gustavo Diaz
30 years experience Facial Plastic Surgery
Try it: Birth control pills have been used to regulate hormone levels for patients that suffer from acne. Consult with your OB/GYN or primary physician. Hope ... Read More
1
1 thank
A member asked:
Dr. Joy Jackson
19 years experience Family Medicine
Usually : Usually any side effects from a birth control pill will resolve in about 3 months. However if the unwanted side effect persists after 3 months then it ... Read More
A 31-year-old female asked:
Dr. Richard Zimon
59 years experience Internal Medicine
It' not at all: UNUSUAL even after three years to REQUIRE a CHANGE in the hormone levels of your oral contraceptive!!!! Speak with your GYN and expect a change to ano ... Read More
A 22-year-old female asked:
Dr. Marsha Davis
28 years experience Internal Medicine
Possible : Trisorintec is a very low hormone dose so you will just have to try and see. Watch your food intake and exercise will always help
1
1 thank
A 29-year-old female asked:
Dr. Navita Modi
25 years experience Obstetrics and Gynecology
Not use inactive oil: Just cont using the pills donot use inactive pills only thing you may not get your monthly cycle but it will help you
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month